# SDR SIMA20180119004

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 28,456 hours, 24,556 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLOOR EMERGENCY LIGHT INOPERATIVE.  R & R THE CONNECTOR IAW SWPM 20-50-01. OPS CHECKED GOOD.
